Syndrome of inappropriate antidiuretic hormone secretion (SIADH) induced by cyclophosphamide (CY) in rheumatology has been rarely described. Most reported cases developed SIADH at the first administration of high-dose CY. We report the case of a 76-year-old female with microscopic polyangiitis (MPA) who developed SIADH during the seventh course of low-dose intravenous cyclophosphamide (IVCY). Our report suggested that SIADH may be developed at any course of IVCY treatment and a process other than CY toxicity may be involved. An exacerbation of interstitial lung disease (ILD) and overexpression of inflammatory cytokines may have contributed to the development of SIADH in this case. Since the active phase of MPA might be a risk factor for SIADH, MPA patients should be evaluated for subclinical SIADH.
- Syndrome of inappropriate antidiuretic hormone secretion
- interstitial lung disease
ASJC Scopus subject areas